# SDR JBXA9900086

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL AT 6000 FT ON CLIMBOUT.  COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW CL65 MM 27-35-01. FUNCTIONAL TEST FLIGHT REQUIRED.  PERFORMED FUNCTIONAL TEST FLIGHT, ALL FLIGHT PHASES GOOD, NO FAULT NOTED.
